# SDR SWIA201333056

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 23,953 hours, 19,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT IS BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
